Alert archive / New York / Gale Warnings in 2020
Gale Warning 5, NWS New York, NY
NWS New York, NY issued this gale warning at Feb 6, 2020, 3:40 PM EST. It took effect at Feb 7, 2020, 6:00 AM EST. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2020, 3:40 PM EST (20:40 UTC)
- In effect from
- Feb 7, 2020, 6:00 AM EST
- Expired
- Feb 7, 2020, 3:29 AM EST
- In force
- Issued by
- NWS New York, NY
The text
As transmitted.
721 WHUS71 KOKX 062040 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 340 PM EST Thu Feb 6 2020 ANZ355-071100- /O.CON.KOKX.SC.Y.0015.200206T2300Z-200207T1100Z/ /O.UPG.KOKX.GL.A.0005.200207T1100Z-200208T0500Z/ /O.NEW.KOKX.GL.W.0005.200207T1100Z-200208T1100Z/ Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 340 PM EST Thu Feb 6 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... ...GALE WARNING IN EFFECT FROM 6 AM FRIDAY TO 6 AM EST SATURDAY... * WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts up to 45 kt and seas 7 to 12 feet expected. For the Small Craft Advisory, seas 3 to 6 feet expected. * WHERE...Sandy Hook NJ to Fire Island Inlet NY out 20 nm. * WHEN...For the Gale Warning, from 6 AM Friday to 6 AM EST Saturday. For the Small Craft Advisory, until 6 AM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ350-353-071100- /O.CON.KOKX.SC.Y.0014.000000T0000Z-200207T1100Z/ /O.UPG.KOKX.GL.A.0005.200207T1100Z-200208T0500Z/ /O.NEW.KOKX.GL.W.0005.200207T1100Z-200208T1100Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 340 PM EST Thu Feb 6 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... ...GALE WARNING IN EFFECT FROM 6 AM FRIDAY TO 6 AM EST SATURDAY... * WHAT...For the Gale Warning, west winds 25 to 35 kt with gusts up to 45 kt and seas 10 to 15 feet expected. For the Small Craft Advisory, seas 5 to 8 feet. * WHERE...Moriches Inlet NY to Montauk Point NY out 20 nm and Fire Island Inlet NY to Moriches Inlet NY out 20 nm. * WHEN...For the Gale Warning, from 6 AM Friday to 6 AM EST Saturday. For the Small Craft Advisory, until 6 AM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ330-335-338-340-345-071100- /O.UPG.KOKX.GL.A.0005.200207T1100Z-200208T0500Z/ /O.NEW.KOKX.GL.W.0005.200207T1100Z-200208T0600Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 340 PM EST Thu Feb 6 2020 ...GALE WARNING IN EFFECT FROM 6 AM FRIDAY TO 1 AM EST SATURDAY... * WHAT...Southwest winds 20 to 30 kt with gusts up to 45 kt. Seas 3 to 6 feet expected on Long Island Sound. * WHERE...The Long Island Sound, New York Harbor, Peconic and Gardiners Bays, and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...From 6 AM Friday to 1 AM EST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ For more information from the National Weather Service visit http://weather.gov/okx
2 follow-up statements
278 WHUS71 KOKX 070122 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 822 PM EST Thu Feb 6 2020 ANZ355-071200- /O.EXT.KOKX.SC.Y.0015.000000T0000Z-200207T1500Z/ /O.UPG.KOKX.GL.W.0005.200207T1100Z-200208T1100Z/ /O.NEW.KOKX.SR.W.0001.200207T1500Z-200208T0000Z/ Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 822 PM EST Thu Feb 6 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST FRIDAY... ...STORM WARNING IN EFFECT FROM 10 AM TO 7 PM EST FRIDAY... * WHAT...For the Storm Warning, southwest winds 25 to 35 kt with gusts up to 55 kt and seas 6 to 11 feet expected. For the Small Craft Advisory, southeast winds 10 to 20 kt with gusts up to 30 kt and seas 6 to 9 feet. * WHERE...Sandy Hook NJ to Fire Island Inlet NY out 20 nm. * WHEN...For the Storm Warning, from 10 AM to 7 PM EST Friday. For the Small Craft Advisory, until 10 AM EST Friday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ ANZ350-353-071200- /O.EXT.KOKX.SC.Y.0014.000000T0000Z-200207T1500Z/ /O.UPG.KOKX.GL.W.0005.200207T1100Z-200208T1100Z/ /O.NEW.KOKX.SR.W.0001.200207T1500Z-200208T0000Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 822 PM EST Thu Feb 6 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST FRIDAY... ...STORM WARNING IN EFFECT FROM 10 AM TO 7 PM EST FRIDAY... * WHAT...For the Storm Warning, southwest winds 30 to 40 kt with gusts up to 60 kt and seas 12 to 17 feet expected. For the Small Craft Advisory, southeast winds 10 to 20 kt with gusts up to 30 kt and seas 6 to 11 feet. * WHERE...Moriches Inlet NY to Montauk Point NY out 20 nm and Fire Island Inlet NY to Moriches Inlet NY out 20 nm. * WHEN...For the Storm Warning, from 10 AM to 7 PM EST Friday. For the Small Craft Advisory, until 10 AM EST Friday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ ANZ330-340-345-071200- /O.UPG.KOKX.GL.W.0005.200207T1100Z-200208T0600Z/ /O.NEW.KOKX.SR.W.0001.200207T1500Z-200208T0000Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 822 PM EST Thu Feb 6 2020 ...STORM WARNING IN EFFECT FROM 10 AM TO 7 PM EST FRIDAY... * WHAT...Southwest winds 25 to 35 kt with gusts up to 50 kt. Seas of 5 to 8 feet expected on Eastern Long Island Sound. * WHERE...Long Island Sound East of New Haven CT/Port Jefferson NY, Peconic and Gardiners Bays and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...From 10 AM to 7 PM EST Friday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ ANZ335-338-071200- /O.EXT.KOKX.GL.W.0005.200207T1500Z-200208T0600Z/ Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- 822 PM EST Thu Feb 6 2020 ...GALE WARNING NOW IN EFFECT FROM 10 AM FRIDAY TO 1 AM EST SATURDAY... * WHAT...Southwest winds 20 to 30 kt with gusts up to 45 kt. Seas 3 to 6 feet expected on Western Long Island Sound. * WHERE...Western Long Island Sound and New York Harbor. * WHEN...From 10 AM Friday to 1 AM EST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ For more information from the National Weather Service visit http://weather.gov/okx
064 WHUS71 KOKX 070829 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 329 AM EST Fri Feb 7 2020 ANZ355-072100- /O.CAN.KOKX.SC.Y.0015.000000T0000Z-200207T1500Z/ /O.EXT.KOKX.SR.W.0001.200207T1600Z-200208T0000Z/ Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 329 AM EST Fri Feb 7 2020 ...STORM WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...Southwest winds 30 to 40 kt with gusts up to 55 kt and seas 8 to 13 feet expected. * WHERE...Sandy Hook NJ to Fire Island Inlet NY out 20 nm. * WHEN...From 11 AM this morning to 7 PM EST this evening. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ ANZ350-353-072100- /O.CAN.KOKX.SC.Y.0014.000000T0000Z-200207T1500Z/ /O.EXT.KOKX.SR.W.0001.200207T1600Z-200208T0000Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 329 AM EST Fri Feb 7 2020 ...STORM WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...Southwest winds 30 to 40 kt with gusts up to 60 kt and seas 12 to 18 feet expected. * WHERE...Moriches Inlet NY to Montauk Point NY out 20 nm and Fire Island Inlet NY to Moriches Inlet NY out 20 nm. * WHEN...From 11 AM this morning to 7 PM EST this evening. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ ANZ335-338-072100- /O.UPG.KOKX.GL.W.0005.200207T1500Z-200208T0600Z/ /O.EXB.KOKX.SR.W.0001.200207T1600Z-200208T0000Z/ Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- 329 AM EST Fri Feb 7 2020 ...STORM WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING... * WHAT...Southwest winds 20 to 30 kt with gusts up to 50 kt expected and seas 3 to 5 feet across the western Long Island Sound. * WHERE...Long Island Sound West of New Haven CT/Port Jefferson NY and New York Harbor. * WHEN...From 11 AM this morning to 7 PM EST this evening. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ ANZ330-340-345-072100- /O.EXT.KOKX.SR.W.0001.200207T1600Z-200208T0000Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 329 AM EST Fri Feb 7 2020 ...STORM WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING... * WHAT...Southwest winds 25 to 35 kt with gusts up to 55 kt expected and seas 3 to 6 feet across the eastern Long Island Sound. * WHERE...Long Island Sound East of New Haven CT/Port Jefferson NY, Peconic and Gardiners Bays and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...From 11 AM this morning to 7 PM EST this evening. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ For more information from the National Weather Service visit http://weather.gov/okx
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Feb 6, 1:22 PM EST, 2 hours 18 minutes earlier.
Area forecast discussion, Feb 6, 1:22 PM EST, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service New York NY
122 PM EST Thu Feb 6 2020
.SYNOPSIS...
Low pressure will track northeast today strengthening as it
passes to the north on Friday. High pressure will then build
over the region Saturday and off the New England coast Sunday. A
cold front impacts the region early next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Not much change in thinking from the previous update. An SPS
continues into early afternoon to address any threat of
freezing rain or drizzle for a few spots across the northernmost
zones. Mid levels are relatively dry, so expecting only areas
of drizzle and chances of light rain through early afternoon.
Model guidance still in agreement with radar that rain chances
ramp up late in the day with a soaking rain tonight.
PWAT values will rise between 1.2 and 1.4 inches, which according to
SPC sounding climatology would be close to a record for OKX for
February 6. A storm total rainfall amount will range from 1-3
inches, with the highest amounts across coastal locations,
specifically eastern Long Island. The good news is that the greatest
thermal forcing and low-level jet dynamics will keep the heaviest
rain offshore to the east. This has been the trend over the past few
model runs.
High temperatures will be tricky as the warm front lingers just to
the south of Long Island. With a light easterly flow, cooler air may
funnel down and keep temperatures across the interior in the 30s
while Long Island could be in the 40s. Have sided with cooler
guidance because of this set up. Its possible temperatures will be
higher than forecast if the warm front pushes further north.
Overnight temperatures into Friday morning will remain nearly
steady, only falling a few degrees.
&&
.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
Low pressure will then move over the tri-state Friday morning.
This will keep precip in the forecast before it comes to an end
around noon. Cold air will filter in behind the system which
could change any lingering precip to snow showers, mainly across
the interior. However, with that being said, little if any
accumulation is expected as the cold air will arrive as the
precipitation is exiting.
As the low passes to the north, it will deepen shifting winds
to the west/southwest. Gusts could be as high as 40 kt in spots
late in the day and into the evening. Wind advisories may be
needed.
The other challenge will be the high temperatures as there is
quite a spread depending on how quickly the winds turn westerly.
The current forecast leans on the cooler side.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Tranquil weather returns for the weekend, with high pressure
building in and moving overhead by Saturday night, then pushing
off into the New England coast by Sunday. This will allow a cold
front to approach from the west on Monday, which will affect
the region through mid-week next week.
Outside of near normal temperatures Friday night through
Saturday night, thanks to strong northwest flow behind the
departing low and entering high, temperatures are expected to be
above normal thanks to an absence of any arctic air mass and
southerly flow developing out ahead of the next system.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
A stationary front remains south of Long Island into early this
evening as low pressure tracks south of Long Island. Another
wave of low pressure approaches from the southwest this evening,
and may bring the front north across eastern Long Island. This
low deepens and tracks west and northwest of the terminals
through Friday.in low will approach late in the TAF period,
toward 12Z Friday.
IFR to LIFR conditions are expected through tonight, with a
slight chance of local VLIFR overnight into early Friday.
Gradual improvement will occur Friday morning, with terminals
becoming VFR around midday. Drizzle and fog is likely this
afternoon, with light to moderate rain and fog tonight. A brief
period of heavy rain will be possible at KIPS and KGON
overnight.
Winds will generally be NE to E 10 kt or less this afternoon
into late tonight. Winds then become SE to S toward Friday
morning, increasing to 10 to 15 kt. Then westerly winds increase
rapidly late Friday morning into the afternoon, 20-30 kt with
gusts up to 40 kt. LLWS develops Friday morning.
.OUTLOOK FOR 18Z FRIDAY THROUGH TUESDAY...
.Friday afternoon...VFR. W to NW wind 20-30 kt, gusting
30-45 kt. LLWS. Winds and gusts gradually diminish toward 22Z
Friday.
.Friday Night...VFR. W to NW wind 15-20 kt, gusts 25-35 kt
Friday night. Possible gusts to 40 kt early Friday evening.
Slight chance of light snow inland Friday evening.
.Saturday...VFR. NW winds around 15 kt, gusting 20-25 kt.
.Sunday....Slight chance of light snow early with MVFR possible,
light snow changing to light rain south to north by afternoon.
Slight chance of rain at night, with a wintry mix for interior
terminals.
.Monday...Chance of light rain with MVFR.
.Tuesday...VFR. Slight chance of light rain.
&&
.MARINE...
A warm front remains in the vicinity of the waters today and tonight,
and winds will be from the east north of the front, and SE
south of the front. The southerly winds south of the front over
the ocean waters should increase close to SCA thresholds
tonight.
By Friday, low pressure rides along the front, and passes just north
of the waters. This low deepens quite a bit, and southwest/west
winds increase rapidly, especially during the afternoon. Gales are
possible, and cannot even rule out storm force over the eastern
waters late in the day and into the evening. Feel those will be
brief, and will issue a Gale Watch all waters for Friday, with the
strongest winds in the afternoon and evening.
Seas build tonight and Friday as a result of these expected winds.
Conditions slowly improve later Friday night and Saturday as the
storm pulls away. High pressure builds late Saturday and passes east
by Sunday. A series of frontal boundaries pass Sunday and
Monday.
&&
.HYDROLOGY...
Rainfall amounts through Friday are forecast to range from 1 to
2 inches, with the potential for 3 inches along eastern Long
Island. Due to the long duration of the event, dry antecedent
conditions, and low streamflow, there are no flooding concerns
outside of the minor nuisance type.
&&
.EQUIPMENT...
NYC NOAA Weather Radio Station KWO35 (162.55 MHz) is still
operating at reduced power.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Gale Watch from Friday morning through Friday evening for
ANZ330-335-338-340-345-350-353-355.
Small Craft Advisory until 6 AM EST Friday for ANZ350-353.
Small Craft Advisory from 6 PM this evening to 6 AM EST Friday
for ANZ355.
&&
SYNOPSIS...CB/JP
NEAR TERM...CB/JC/PW
SHORT TERM...CB
LONG TERM...JP
AVIATION...19
MARINE...JC/PW
HYDROLOGY...CB/JP
EQUIPMENT...Hazardous weather outlook, Feb 6, 10:09 AM EST, 5 hours 31 minutes before
Hazardous Weather Outlook National Weather Service New York NY 1009 AM EST Thu Feb 6 2020 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-062300- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk- Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 1009 AM EST Thu Feb 6 2020 This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ330-335-338-340-345-350-353-355-062300- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 1009 AM EST Thu Feb 6 2020 ...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Feb 6, 9:58 AM EST, 5 hours 42 minutes before
Special Weather Statement National Weather Service New York NY 958 AM EST Thu Feb 6 2020 CTZ005-006-NYZ067-068-061800- Northern Fairfield-Northern New Haven-Orange-Putnam- 958 AM EST Thu Feb 6 2020 Most of the area will have temperatures remaining above the freezing mark today, however light freezing rain or freezing drizzle is still possible in a few spots until early this afternoon. Slippery conditions on untreated surfaces will still be possible during this time.
Local storm report, Feb 6, 3:31 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
331 PM EST THU FEB 06 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FREEZING RAIN MONTGOMERY AIRPORT 41.51N 74.26W
02/06/2020 M0.08 INCH ORANGE NY ASOS
&&
JEThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 3:49 AM EST | Gale Watch | OKX | 12 hr | |
| Feb 6, 3:49 AM EST | Small Craft Advisory | OKX | 24 hr | |
| Feb 6, 3:37 PM EST | Wind Advisory | OKX | Bronx, Kings, Nassau, New York, Orange, Putnam and 5 more | 30 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.